# SDR RMXA9520530

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N224LF
- Make and model: Bell 206L
- Aircraft serial: 45199
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: SP170A
- Condition: Defective
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY HAS THREE CELLS MARKED IN RED.
